My Dad is having difficulty breathing as a result of heart failure and 250mcg of digoxin as prescribed?
My Dad is having difficulty breathing as a result of heart failure and 250mcg of digoxin as prescribed by a Nigerian doctor at the hospital is administered to him daily. He is an adult of 84 years, and now he is having a total dehydration of the body(skin) and if one touches him he feels pains. Also, if we discontinue giving him the prescription dosage, he complains of difficulty in breathing. We have done series medical test upon test to determine exactly what is affecting him before the doctor gave that prescription.. Kindly let me know what we can do to help him.
Are you giving him any other drug besides digoxin like aspirin or acid reflux for example?
digoxin have drug interaction with many other drugs , my opinion this is a drug interaction
Is he taking only Digoxin or any other medications too?
Is he eating and drinking fine?
Is there any other related symptoms along with dehydrated skin like dry mouth?
What all tests are done and can you please upload the reports?
Please write back so that we can guide you better..
Hope this helps..
Is he getting a treatment for hypertension or any other heart problem?.
How about his lipid profile ?
Can you reply with the reports of lab results !
So we can guide you better